Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 5

International Journal of Advanced Research in Mathematics

Volume 5
See as eBook
P. 1

A Tripled Fixed Point Theorem in Partially Ordered Complete S-Metric Space

Authors: Mohammed Sani Mashina

Citation: M. Sani Mashina "A Tripled Fixed Point Theorem in Partially Ordered Complete S-Metric Space", International Journal of Advanced Research in Mathematics, Vol. 5, pp. 1-7, 2016

P. 8

Equipment of Sets with Cardinality of the Continuum by Structures of Polish Groups with Haar Measures

Authors: Gogi Rauli Pantsulaia

Citation: G. R. Pantsulaia "Equipment of Sets with Cardinality of the Continuum by Structures of Polish Groups with Haar Measures", International Journal of Advanced Research in Mathematics, Vol. 5, pp. 8-22, 2016

P. 23

On Approximation of the Continuous Functions of Two Variables by the Fourier-Haar ”Angle”

Authors: Alexander N. Shchitov

Citation: A. N. Shchitov "On Approximation of the Continuous Functions of Two Variables by the Fourier-Haar ”Angle”", International Journal of Advanced Research in Mathematics, Vol. 5, pp. 23-31, 2016

P. 32

Approximations to the Solution of R-L Space Fractional Heat Equation in Terms of Kummers Hyper Geometric Functions by Using Fourier Transform Method: A New Approach

Authors: S.D. Manjarekar, A.P. Bhadane

Citation: S.D. Manjarekar and A.P. Bhadane, "Approximations to the Solution of R-L Space Fractional Heat Equation in Terms of Kummers Hyper Geometric Functions by Using Fourier Transform Method: A New Approach", International Journal of Advanced Research in Mathematics, Vol. 5, pp. 32-34, 2016

P. 35

Hardy Type Asymptotics for Cosine Series in Several Variables with Decreasing Power-Like Coefficients

Authors: Victor Kozyakin

Citation: V. Kozyakin "Hardy Type Asymptotics for Cosine Series in Several Variables with Decreasing Power-Like Coefficients", International Journal of Advanced Research in Mathematics, Vol. 5, pp. 35-51, 2016

P. 52

Zygmund’s Type Inequality to the Polar Derivative of a Polynomial

Authors: M.S. Pukhta

Citation: M.S. Pukhta "Zygmund’s Type Inequality to the Polar Derivative of a Polynomial", International Journal of Advanced Research in Mathematics, Vol. 5, pp. 52-59, 2016